Alert archive / Illinois / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 142, NWS Quad Cities, IA

July 11, 20204 counties in Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 11, 2020, 6:57 PM CDT for 4 counties in Illinois. It was in force for 48 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2020, 6:57 PM CDT (23:57 UTC)
Expired
Jul 11, 2020, 7:45 PM CDT
In force
48 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Henry County, IL, Mercer County, IL, Rock Island County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 30 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 7:07 PM CDTTSTM WND DMGRock Island, ILSEVERAL PHOTOS FROM SOCIAL MEDIA OF TREE DAMAGE IN METRO ROCK ISLAND. TIME ESTIMATED FROM RADAR.
Jul 11, 7:10 PM CDTTSTM WND DMG2 Wnw Moline, ILDELAYED REPORT. SEVERAL LARGE TREE BRANCHES DOWN NEAR 18TH AVE AND 11TH ST IN MOLINE. PHOTO FROM SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
Jul 11, 7:11 PM CDTTSTM WND DMGMoline, ILMULTIPLE TREES AND POWER LINES DOWN.
Jul 11, 7:12 PM CDTTSTM WND GST 80Moline Quad-City Airpor, IL
Jul 11, 7:14 PM CDTTSTM WND DMG1 Ssw Coal Valley, IL5 1/2 INCH DIAMETER TREE BRANCH DOWN IN YARD. TIME ESTIMATED FROM RADAR.
Jul 11, 7:15 PM CDTTSTM WND DMG1 Ssw Coal Valley, ILLARGE TREE BRANCH SNAPPED OFF TREE. AROUND 5.5 INCHES IN DIAMETER.
Jul 11, 7:29 PM CDTTSTM WND DMG2 Se Green River, ILSIGNIFICANT WIND DAMAGE TO A HOMESTEAD. THREE LARGE GARAGE DOORS BLOWN IN, WINDOWS ON THREE SIDES OF THE HOUSE BROKEN, ROOF OFF A BARN ALONG WITH NUMEROUS TREES DOWNED OR TOPPED.
Jul 11, 7:35 PM CDTHAIL 11 S Atkinson, IL
Jul 11, 7:42 PM CDTTSTM WND DMG4 Nne Cambridge, ILLARGE AREA OF FLATTENED CORN ALONG WITH A FEW DESTROYED FARM OUTBUILDINGS AT THIS LOCATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 3:58 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 12.0 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2020-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 183 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2020-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
183 J/kg
Mixed-layer CIN
-228 J/kg
Mixed-layer LCL
1573 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

573 
WUUS53 KDVN 112357
SVRDVN
ILC073-131-161-195-120045-
/O.NEW.KDVN.SV.W.0142.200711T2357Z-200712T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
657 PM CDT Sat Jul 11 2020

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Rock Island County in northwestern Illinois...
  Northeastern Mercer County in northwestern Illinois...
  Southern Whiteside County in northwestern Illinois...
  Henry County in northwestern Illinois...

* Until 745 PM CDT.

* At 656 PM CDT, severe thunderstorms were located along a line
  extending from DeWitt to near Eldridge to near Durant, moving
  southeast at 60 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Davenport, Moline, Rock Island, Bettendorf, East Moline, Cambridge,
  Silvis, Geneseo, Colona, Milan, Le Claire, Coal Valley,
  Prophetstown, Hampton, Orion, Port Byron, Erie, Buffalo, Andalusia
  and Atkinson.

This includes the following highways...
 Interstate 74 in Iowa near mile marker 5.
 Interstate 80 in Illinois between mile markers 1 and 33.
 Interstate 74 in Illinois between mile markers 1 and 31.
 Interstate 88 between mile markers 1 and 26.
 Interstate 280 between mile markers 10 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION. These storms are producing 
widespread wind damage across Linn and Cedar Counties. SEEK SHELTER 
NOW inside a sturdy structure and stay away from windows!

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4158 8979 4158 8986 4148 8986 4133 8995
      4117 9037 4145 9081 4146 9066 4151 9059
      4153 9055 4152 9046 4157 9041 4159 9035
      4173 9032 4180 9022 4166 8974
TIME...MOT...LOC 2356Z 301DEG 54KT 4182 9057 4163 9064 4156 9086 

HAIL...<.75IN
WIND...70MPH
 
$$

Gibbs
3 follow-up statements
384 
WWUS53 KDVN 120016
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
716 PM CDT Sat Jul 11 2020

ILC073-131-161-195-120045-
/O.CON.KDVN.SV.W.0142.000000T0000Z-200712T0045Z/
Rock Island IL-Mercer IL-Whiteside IL-Henry IL-
716 PM CDT Sat Jul 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR ROCK ISLAND...NORTHEASTERN MERCER...SOUTHWESTERN WHITESIDE AND
HENRY COUNTIES...

At 715 PM CDT, severe thunderstorms were located along a line
extending from near Cordova to Cleveland to Oak Grove, moving
southeast at 60 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Davenport, Moline, Rock Island, Bettendorf, East Moline, Cambridge,
Silvis, Geneseo, Colona, Milan, Le Claire, Coal Valley, Hampton,
Orion, Port Byron, Erie, Buffalo, Andalusia, Atkinson and Rapids
City.

This includes the following highways...
 Interstate 74 in Iowa near mile marker 5.
 Interstate 80 in Illinois between mile markers 1 and 33.
 Interstate 74 in Illinois between mile markers 1 and 31.
 Interstate 88 between mile markers 1 and 16.
 Interstate 280 between mile markers 10 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION. These storms are producing 
widespread wind damage across Cedar, Linn and Scott Counties. SEEK 
SHELTER NOW inside a sturdy structure and stay away from windows.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4148 8986 4133 8995 4117 9037 4145 9081
      4146 9066 4151 9059 4153 9055 4152 9046
      4157 9041 4159 9035 4173 9032 4172 9027
      4159 8986
TIME...MOT...LOC 0015Z 301DEG 54KT 4168 9026 4149 9033 4142 9055 

HAIL...<.75IN
WIND...80MPH
 
$$

Gibbs
005 
WWUS53 KDVN 120017
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
717 PM CDT Sat Jul 11 2020

ILC073-131-161-195-120045-
/O.CON.KDVN.SV.W.0142.000000T0000Z-200712T0045Z/
Rock Island IL-Mercer IL-Whiteside IL-Henry IL-
717 PM CDT Sat Jul 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR ROCK ISLAND...NORTHEASTERN MERCER...SOUTHWESTERN WHITESIDE AND
HENRY COUNTIES...

At 716 PM CDT, severe thunderstorms were located along a line
extending from near Cordova to Cleveland to Oak Grove, moving
southeast at 60 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Davenport, Moline, Rock Island, Bettendorf, East Moline, Cambridge,
Silvis, Geneseo, Colona, Milan, Le Claire, Coal Valley, Hampton,
Orion, Port Byron, Erie, Buffalo, Andalusia, Atkinson and Rapids
City.

This includes the following highways...
 Interstate 74 in Iowa near mile marker 5.
 Interstate 80 in Illinois between mile markers 1 and 33.
 Interstate 74 in Illinois between mile markers 1 and 31.
 Interstate 88 between mile markers 1 and 16.
 Interstate 280 between mile markers 10 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION. These storms are producing 
widespread wind damage across the Quad City Metro area. SEEK SHELTER 
NOW inside a sturdy structure and stay away from windows.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4148 8986 4133 8995 4117 9037 4145 9081
      4146 9066 4151 9059 4153 9055 4152 9046
      4157 9041 4159 9035 4173 9032 4172 9027
      4159 8986
TIME...MOT...LOC 0016Z 301DEG 54KT 4168 9026 4149 9033 4142 9055 

HAIL...<.75IN
WIND...80MPH
 
$$

Gibbs
496 
WWUS53 KDVN 120025
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
725 PM CDT Sat Jul 11 2020

ILC073-131-161-195-120045-
/O.CON.KDVN.SV.W.0142.000000T0000Z-200712T0045Z/
Rock Island IL-Mercer IL-Whiteside IL-Henry IL-
725 PM CDT Sat Jul 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR ROCK ISLAND...NORTHEASTERN MERCER...SOUTHWESTERN WHITESIDE AND
HENRY COUNTIES...

At 725 PM CDT, severe thunderstorms were located along a line
extending from near Osborn to Orion to Boden, moving southeast at 60
mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Davenport, Moline, Rock Island, Bettendorf, East Moline, Cambridge,
Silvis, Geneseo, Colona, Milan, Le Claire, Coal Valley, Hampton,
Orion, Port Byron, Erie, Buffalo, Andalusia, Atkinson and Rapids
City.

This includes the following highways...
 Interstate 74 in Iowa near mile marker 5.
 Interstate 80 in Illinois between mile markers 1 and 33.
 Interstate 74 in Illinois between mile markers 1 and 31.
 Interstate 88 between mile markers 1 and 16.
 Interstate 280 between mile markers 10 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION with tornado-like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4148 8986 4133 8995 4117 9037 4145 9081
      4146 9066 4151 9059 4153 9055 4152 9046
      4157 9041 4159 9035 4173 9032 4172 9027
      4159 8986
TIME...MOT...LOC 0025Z 317DEG 53KT 4156 9024 4134 9036 4127 9058 

HAIL...<.75IN
WIND...80MPH
 
$$

Gibbs

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:37 PM CDT, 20 minutes earlier.

Area forecast discussion, Jul 11, 6:37 PM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
637 PM CDT Sat Jul 11 2020

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 211 PM CDT Sat Jul 11 2020

Airmass recovery is underway across eastern Iowa and northwest
Illinois in the wake of this mornings convection. At 2 PM
temperatures ranged from the upper 70s to lower 80s along the
Highway 20 corridor to the lower 90s across southeast Iowa,
northeast Missouri and west central Illinois. Dewpoints were in
general in the upper 60s across along the Highway 20 corridor to
the lower to mid 70s south. SPC meso analysis showed mixed layer
CAPE of 32to 3000 J/KG with little inhibition across the area. 0
to 6 km shear of 30 to 40 knots across the area.

&&

.SHORT TERM...(This Evening through Sunday)
ISSUED AT 211 PM CDT Sat Jul 11 2020

Key Message:

1. Another round of thunderstorms is possible mid to late this
afternoon into this evening with scattered severe storms possible.

2. The forecast for Sunday will be dry with near normal
temperatures for mid July.

The main forecast concern is for chances of storms into tonight. Mostly
relying on the CAMs for the next 12 hours then turn to the
coarser models for Sunday. Models are in good overall agreement.

A shortwave evident on water vapor and radar has led to the
development of showers and storms across northern Iowa and
southern Minnesota. CAMs today have consistently developed storms
southeastward with time late this afternoon into this evening as
lift from shortwave overspreads the area. CAPE and shear noted in
the synopsis say that severe storms with damaging winds and hail
up to the size of ping pong balls is possible this afternoon into
this evening. There is also the potential for tornadoes if the
storms can anchor to the outflow boundary that was sinking south
of Interstate 80 at 3 PM. This afternoons 19z soundings shows
precipitable water values around 1.40 inches so moderate to heavy
rain is possible with any of these storms.

The GFS, NAM, ECWMF, and Canadian show the shortwave exiting the
area after 06 UTC Sunday with convection exiting the area by now.
High pressure is forecast to build into the region at the surface
and aloft through Sunday. Temperatures across the area will be in
the lower to mid 80s on Sunday will be in the lower to mid 60s.

.LONG TERM...(Sunday Night through Saturday)
ISSUED AT 211 PM CDT Sat Jul 11 2020

The difference between the models in the long term continue to
deal with the placement of the jet and the timing of shortwave
during the middle of the week.

High pressure will be moving across the region to start the long
term at the surface and aloft. Some modification of the airmass is
expected on Monday with highs a degree or two warmer than on
Sunday but a dry forecast is still expected.

Tuesday through Friday, the flow aloft transitions to more of a
zonal flow aloft as a trough digs into the Central US from
southern Canada. This will be the start of a more active period as
several shortwaves moves across the area. This will bring the
risk of showers and thunderstorms to the area through the
remainder of the week. The period will not be a total washout and
there will be dry periods with the subsidence behind each of the
shortwaves.

There is disagreement through the period between the models on
placement of the jet stream with the ECWMF, Canadian building the
southwestern US ridge into the area while the GFS keeps it to the
south. The ECMWF/Canadian solution is warmer than the GFS but in
general the forecast shows the temperatures warming to below
normal for the end of the week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday Evening)
ISSUED AT 631 PM CDT Sat Jul 11 2020

Thunderstorms are sinking southeastward across the area this
evening. Ceilings have remained above 4kft in the storms with
quick improvement expected behind the storms by 2 hours.
Visibilities have been IFR to LIFR at times in the stronges
storms. These storms will impact KDBQ and KMLI through 04 UTC.
Winds may gust up to 50 knots but confidence is low on it
occurring at any one location. Storms should exit KBRL by 6 UTC.
Ceilings will improve in the wake of these storms.

&&

.CLIMATE...
ISSUED AT 300 AM CDT Sat Jul 11 2020

The Climate Prediction Center 6-10 day and 8-14 day outlooks
continue to show high probabilities of above normal temperatures
across the area. This would be through the 4th full week of July.
With the area already 4-6 degrees above normal for the month of
July, it is quite possible that the month will end up well above
normal.

The latest US Drought Monitor released this past Thursday shows
abnormally dry conditions (D0) developing over portions of
eastern Iowa and central Illinois. These areas have received
50-75% of normal rainfall in the past 30 days.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...Cousins
SHORT TERM...Cousins
LONG TERM...Cousins
AVIATION...Cousins
CLIMATE....Gross
Hazardous weather outlook, Jul 11, 3:49 AM CDT, 15 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
349 AM CDT Sat Jul 11 2020

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-120900-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
349 AM CDT Sat Jul 11 2020

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Scattered thunderstorms are expected to develop this afternoon
and evening mainly between 3 PM and 9 PM.

The Storm Prediction Center has a slight risk for severe storms
across the entire outlook area. The primary threats are damaging
winds, large hail, and frequent lightning. Localized heavy
rainfall is also possible along with a low potential for flash
flooding.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Thunderstorms will be possible Tuesday evening through Friday. At
this time it is too early to determine any severe risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

Uttech/Gross

In the hours before

Local storm report, Jul 11, 6:37 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
637 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             2 SE IOWA CITY          41.64N 91.51W
07/11/2020  E1.00 INCH       JOHNSON            IA   TRAINED SPOTTER

&&

TJG
Local storm report, Jul 11, 6:43 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
643 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     TIPTON                  41.77N 91.13W
07/11/2020                   CEDAR              IA   TRAINED SPOTTER

            SEVERAL LARGE TREES BLOWN DOWN AND BLOCKING
            TRAFFIC IN TIPTON.

&&

TJG
Local storm report, Jul 11, 6:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
644 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND GST     LOWDEN                  41.86N 90.92W
07/11/2020  E65 MPH          CEDAR              IA   CO-OP OBSERVER

&&

TJG
Local storm report, Jul 11, 6:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
648 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     MECHANICSVILLE          41.90N 91.25W
07/11/2020                   CEDAR              IA   PUBLIC

            TIME ESTIMATED BY RADAR. SOCIAL MEDIA
            PICTURE OF LARGE TREE BRANCHES SNAPPED.
            ALONG WITH THAT, REPORTED THAT POWER LINES
            ARE DOWN.

&&

TJG
Local storm report, Jul 11, 6:54 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
654 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     TSTM WND GST     ANAMOSA                 42.12N 91.28W
07/11/2020  E70 MPH          JONES              IA   TRAINED SPOTTER

&&

TJG
Local storm report, Jul 11, 6:56 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
656 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     TIPTON                  41.77N 91.13W
07/11/2020                   CEDAR              IA   TRAINED SPOTTER

            SEVERAL TREES REPORTED DOWN IN TIPTON.

&&

PS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 3:57 PM CDTSpecial Weather StatementDVNHenry48 min
Jul 11, 6:00 PM CDTSevere Thunderstorm WarningDVNMercer, Rock Island27 min
Jul 11, 6:46 PM CDTSevere Thunderstorm WarningDVNMercer, Rock Island44 min
Jul 11, 6:48 PM CDTSevere Thunderstorm WarningDVNHenry42 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.